Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 19, NWS San Diego, CA

December 1, 2011

NWS San Diego, CA issued this small craft advisory at Dec 1, 2011, 11:41 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2011, 11:41 AM PST (19:41 UTC)
Expired
Dec 2, 2011, 2:00 AM PST
In force
14 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WHUS76 KSGX 011941
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1141 AM PST THU DEC 1 2011

...GUSTY WINDS TO CONTINUE THROUGH EARLY FRIDAY MORNING...

.WINDS HAVE DIMINISHED BELOW GALE WARNING CRITERIA OVER THE SAN
DIEGO COUNTY COASTAL WATERS. HOWEVER...SURFACE HIGH PRESSURE OVER
THE GREAT BASIN AND AN UPPER LEVEL LOW OVER SOUTHERN CALIFORNIA
WILL RESULT IN CONTINUED GUSTY NORTH TO NORTHEAST WINDS THROUGH
EARLY FRIDAY MORNING OVER THE COASTAL WATERS. ALSO...A COMBINATION
OF WIND WAVES AND WESTERLY SWELL WILL CONTINUE TO BRING HAZARDOUS
SEAS AND ROUGH BOATING CONDITIONS.

PZZ750-775-020430-
/O.CAN.KSGX.GL.W.0007.000000T0000Z-111202T1200Z/
/O.NEW.KSGX.SC.Y.0019.111201T1941Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1141 AM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHEAST 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON

HTTP://WWW.WEATHER.GOV/SANDIEGO
2 follow-up statements
187 
WHUS76 KSGX 020422
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
822 PM PST THU DEC 1 2011

...GUSTY WINDS TO CONTINUE THROUGH EARLY FRIDAY MORNING...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND AN UPPER LEVEL
LOW OVER SOUTHERN CALIFORNIA WILL RESULT IN CONTINUED AREAS OF GUSTY
NORTH TO NORTHEAST WINDS TONIGHT. ALSO...A COMBINATION OF WIND
WAVES AND WESTERLY SWELL WILL CONTINUE TO BRING HAZARDOUS SEAS AND
ROUGH BOATING CONDITIONS. WINDS WILL GRADUALLY DIMINISH LATE
TONIGHT AND EARLY FRIDAY.

PZZ750-775-021200-
/O.CON.KSGX.SC.Y.0019.000000T0000Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
822 PM PST THU DEC 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS: ROUGH AND CONFUSED SEAS DUE TO SHORT PERIOD WIND WAVES 
  FROM THE NORTHEAST...AND A LONGER PERIOD WESTERLY SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
900 
WHUS76 KSGX 021000
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 AM PST FRI DEC 2 2011

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

PZZ750-775-021100-
/O.CAN.KSGX.SC.Y.0019.000000T0000Z-111202T1200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
200 AM PST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHEAST WINDS OVER THE COASTAL WATERS HAVE DIMINISHED TO 5 TO 15
KT...BELOW SMALL CRAFT ADVISORY LEVELS.

$$

MOEDE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 9:00 AM PST, 2 hours 41 minutes earlier.

Area forecast discussion, Dec 1, 9:00 AM PST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST THU DEC 1 2011

.SYNOPSIS...
UNSEASONABLY COLD AND DEEP UPPER LEVEL LOW OVER THE CALIFORNIA AND
ARIZONA BORDER WILL BRING MUCH COLDER CONDITIONS TO THE REGION
TODAY...AS WELL AS STRONG NORTH TO NORTHEAST WINDS...SCATTERED RAIN
AND SNOW SHOWERS...AND ISOLATED THUNDERSTORMS.  AS THIS SYSTEM
SHIFTS EAST ON FRIDAY...COLDER CONDITIONS WILL REMAIN...BUT WINDS
AND THE THREAT OF SHOWERS WILL DIMINISH.  COLD AND UNSETTLED WEATHER
WILL LINGER INTO THE WEEKEND...AS ANOTHER LOW DROPS INTO THE DESERT
SOUTHWEST.  HOWEVER...HIGH PRESSURE WILL BUILD OVER THE PACIFIC LATE
IN THE WEEKEND AND EARLY NEXT WEEK...WITH FAIR AND LOCALLY GUSTY
CONDITIONS DEVELOPING.  COOLER AGAIN WITH INCREASING CLOUDS NEXT
THURSDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW AN UNSEASONABLY DEEP AND COLD
UPPER LEVEL LOW CENTERED NEAR OVER THE CALIFORNIA AND ARIZONA BORDER
THIS MORNING.  COMPOSITE RADAR IMAGERY SHOWS PLENTY OF SHOWERS OVER
SOUTHERN CALIFORNIA...ARIZONA...AND NEVADA WRAPPING AROUND THIS
SYSTEM...WITH PORTIONS OF SAN BERNARDINO AND SAN DIEGO COUNTIES
ALREADY FAIRING QUITE WELL THIS MORNING.  ALTHOUGH A NUMBER OF
LOCATIONS HAVE ONLY SEEN A FEW HUNDREDTHS...SOME HIGHER RAINFALL
TOTALS ARE COMING IN BETWEEN TWO AND FOUR TENTHS OF AN INCH.
BOULEVARD IS REPORTING 0.41 INCHES.  ALPINE IS REPORTING 0.38.
POTRERO AND CABAZON ARE TIED WITH 0.32 INCHES...AND CAMPO IS
REPORTING 0.29 INCHES SO FAR.  MEANWHILE...UPSLOPE SHOWERS CONTINUE
TO ENHANCE OVER THE SAN BERNARDINO MOUNTAINS...WITH 3 TO 4 INCHES OF
SNOW ALREADY BEING REPORTED IN BIG BEAR.  THESE UPSLOPE SHOWERS WILL
CONTINUE THROUGH THE DAY...WITH MOST MOUNTAIN AND DESERTS AREAS
SEEING THE BRUNT OF THE SHOWER ACTIVITY.  ISOLATED THUNDERSTORMS
WILL CONTINUE TO BE POSSIBLE AS WELL.  THEREFORE...HAVE UPDATED THE
FORECAST TO REFLECT HIGHER POPS...ESPECIALLY IN THE SAN BERNARDINO
MOUNTAINS...WHERE A WINTER WEATHER ADVISORY REMAINS IN EFFECT.

THE OTHER MAIN CONCERN WITH THIS UPPER LEVEL LOW CONTINUES TO BE
WITH THE STRONG AND GUSTY WINDS.  ALTHOUGH SURFACE GRADIENTS
CONTINUE TO INCREASE BETWEEN SAN DIEGO AND TONOPAH...CURRENTLY AT
11.5 MBS...THE EXTREME NORTHERLY COMPONENT TO THESE WINDS IS
LIMITING SOME AREAS FROM SEEING THE REALLY STRONG WINDS.  SO
FAR...THE STRONGEST WIND GUSTS HAVE BEEN OVER SAN
BERNARDINO...ORANGE...AND RIVERSIDE COUNTIES...WITH GUSTS RANGING
BETWEEN 45 AND 60 MPH.  MEANWHILE...THE SURFACE GRADIENTS OVER SAN
DIEGO COUNTY ARE STILL WEAKLY ONSHORE...AND WILL REMAIN THIS WAY
THROUGH THE EVENING...AS THE SURFACE LOW FORMS OVER WESTERN
ARIZONA.  GIVEN THESE SURFACE GRADIENTS AND THE MORE NORTHERLY UPPER
LEVEL WIND DIRECTION...STRONG EAST WINDS IN THE RIVERSIDE AND SAN
DIEGO COUNTY MOUNTAINS ARE UNLIKELY TODAY.  HOWEVER...GUSTY WINDS
ARE STILL EXPECTED ALONG THE RIDGETOPS...ESPECIALLY IN THE
NORTHEASTERN SAN DIEGO COUNTY/SOUTHERN RIVERSIDE COUNTY MOUNTAINS.
HOWEVER...WINDS 20-40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE IN THESE
LOCATIONS.  THEREFORE...WILL KEEP THE WIND PRODUCTS IN TACT...AS THE
SURFACE GRADIENTS AND UPPER LEVEL WIND SUPPORT ARE FORECAST TO
STABILIZE THROUGH THE DAY TODAY...AND THEN INCREASE AGAIN TONIGHT.
HOWEVER...SOME OF THE NEW 12Z MODELS ARE SHOWING THESE WINDS
DRASTICALLY SHUTTING OFF TOMORROW...AS THIS UPPER LEVEL LOW STARTS
TO SHIFT EASTWARD.  THEREFORE...MAY NEED TO RE-EVALUATE THE END
TIMES FOR THESE PRODUCTS.  OTHERWISE...EXPECT COLDER CONDITIONS TO
PREVAIL ACROSS THE REGION TODAY AND AGAIN ON FRIDAY...WITH DAYTIME
TEMPERATURES RANGING BETWEEN 10 AND 20 DEGREES BELOW AVERAGE.

AS THE LOW MOVES EAST ON FRIDAY...ANOTHER CLOSED LOW DEVELOPS OVER
SOUTHERN CALIFORNIA OR THE DESERT SOUTHWEST FOR SATURDAY.  MODELS
ARE COMING INTO BETTER CONSENSUS RETROGRADING THIS SYSTEM TO THE
WEST ON SATURDAY...BEFORE QUICKLY MOVING IT EAST ON SUNDAY AND
MONDAY.  00Z GFS AND EC HAVE TRENDED FURTHER EAST WITH THIS
SYSTEM...MEANING DRIER CONDITIONS OVER SOUTHERN CALIFORNIA.
HOWEVER...WILL WAIT TO SEE THE REST OF THE 12Z MODELS BEFORE MAKING
ADJUSTMENTS TO THE CHANCES OF PRECIPITATION.  GUSTY OFFSHORE WINDS
WILL ALSO STRENGTHEN AGAIN OVER THE WEEKEND...WITH GUSTS 35 TO 45
MPH IN THE WINDIEST LOCATIONS.  DRIER AND WARMER CONDITIONS WILL
DEVELOP FOR THE FIRST PART OF NEXT WEEK.  HOWEVER....ANOTHER LOW
PRESSURE SYSTEM COULD MOVE IN FROM THE NORTH LATE NEXT WEEK FOR MORE
COLD...UNSETTLED WEATHER.

&&

.AVIATION...
011606Z...STRONG AND GUSTY N/NE WINDS 20-35 KT G 50-60 KT AOA 1000
FT MSL THROUGH 02/1800 UTC. THIS WILL CONTINUE TO RESULT IN STG
UDDFS/ROTORS/LLWS OVER AND S/SW OF MTNS. IN PARTICULAR...KONT WILL
LIKELY CONTINUE TO EXPERIENCE ROTORS/LLWS THROUGH MOST OF THE
DAY...WITH GUSTY SURFACE WINDS VARYING SIGNIFICANTLY IN DIRECTION
AND WINDS 1000-2000 FT AGL GUSTING TO 45-55 KT FROM A NORTHERLY
DIRECTION. ALSO...SCT-BKN CLDS 3000-6000 FT MSL WILL CONTINUE OVER
SOUTHERN CALIFORNIA...WITH SHRA/SHSN/TSRA POSSIBLE...PARTICULARLY
OVER THE MTNS AND DESERTS THROUGH 02/1800 UTC. EXPECT MTN SLOPES TO
BE OBSCURED AT TIMES IN SHRA/SHSN/FG THROUGH FRIDAY MORNING. THERE
WILL ALSO BE PERSISTENT SCT HIGHER CLDS FL100-FL200 THROUGH TONIGHT.

AT THE SURFACE...NW/N/NE WINDS 15-20 KT G 30-35 KT WILL CONTINUE
OVER MOST LOCATIONS THROUGH FRIDAY MORNING...WITH LOCAL GUSTS 50-60
KT OVER AND THROUGH MTN PASSES/CANYONS. WINDS MAY START TO DIMINISH
A LITTLE THIS AFTERNOON INTO EARLY THIS EVENING. BLOWING DUST WILL
LOCALLY REDUCE SFC VIS TO 3-5 SM IN SAN BERNARDINO COUNTY AND THE
COACHELLA VALLEY.

&&

.MARINE...
SAN CLEMENTE BUOY READINGS AND COASTAL OBS INDICATE GUSTS NEAR
GALE-FORCE THIS MORNING...AND WINDS ARE EXPECTED TO INCREASE FURTHER
THIS MORNING. PREVAILING WINDS WILL BE 20-30 KT OUT OF THE NORTH
WITH GUSTS TO 40 KT. THUS...A GALE WARNING REMAINS IN EFFECT FOR THE
SAN DIEGO COUNTY COASTAL WATERS UNTIL 4 AM FRIDAY. HOWEVER...WINDS
MAY DIMINISH ENOUGH BEFORE LATE TONIGHT FOR THE GALE WARNING TO BE
DOWNGRADED TO A SMALL CRAFT ADVISORY OR DROPPED ALTOGETHER.

ALSO...THE STRONG NORTH/NORTHEAST WINDS WILL GENERATE A SHORT PERIOD
WIND WAVES OF 4 TO 5 FEET. THESE WIND WAVES...COMBINED WITH A
WESTERLY SWELL...WILL PRODUCE HAZARDOUS SEAS AND ROUGH BOATING
CONDITIONS TODAY.

&&

.FIRE WEATHER...
COLD UPPER LEVEL LOW WILL CONTINUE TO BRING STRONG AND GUSTY NORTH
TO NORTHWEST WINDS THROUGH TONIGHT...BEFORE DRASTICALLY REDUCING
LATE FRIDAY MORNING.  NORTH TO NORTHEAST WIND GUSTS UP TO 60 MPH
WILL BE POSSIBLE...WITH LOCAL GUSTS UP TO 75 MPH POSSIBLE DEVELOPING
LATER TONIGHT THROUGH AND BELOW THE FAVORED CANYONS AND PASSES.
AFTER GOOD HUMIDITY RECOVERIES LAST NIGHT...DAYTIME HUMIDITIES WILL
BE MARGINAL AT BEST...RANGING BETWEEN 15 TO 30 PERCENT...WHICH MAY
LEAD TO SOME FIRE WEATHER CONCERNS OVER PORTIONS OF THE INLAND
EMPIRE AND ORANGE COUNTY...WHICH DID NOT SEE WETTING RAINS.
OVERNIGHT HUMIDITY RECOVERY WILL BE GOOD ONCE AGAIN...EXCEPT NEAR
THE FOOTHILLS OF THE SAN BERNARDINO...RIVERSIDE...AND SANTA ANA
MOUNTAINS WHERE RECOVERIES WILL BE MODERATE TO POOR.  A RED FLAG
WARNING IS NOW IN EFFECT FOR THE INLAND EMPIRE...THE SANTA ANA
MOUNTAINS AND FOOTHILLS...AND THE ORANGE COUNTY COASTAL AREAS
THROUGH FRIDAY AFTERNOON...BUT WILL MOST LIKELY NEED TO BE ADJUSTED
THIS AFTERNOON.

ELSEWHERE...SCATTERED SHOWERS AND SNOW SHOWERS AND ISOLATED
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE...WITH MORE WETTING RAINS
POSSIBLE WITH THE STRONGER SHOWERS.  THIS WILL KEEP HUMIDITIES IN
NON-CRITICAL RANGES IN THE MOUNTAINS. WINDS WILL DECREASE ON FRIDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL 2 PM PST FRIDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...
     SANTA ANA MOUNTAINS AND FOOTHILLS.

     WIND ADVISORY UNTIL 2 PM PST FRIDAY FOR THE SAN DIEGO COUNTY
     COASTAL AREAS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     VALLEYS.

     WIND ADVISORY UNTIL 2 PM PST FRIDAY FOR THE APPLE AND LUCERNE
     VALLEYS...COACHELLA VALLEY.

     WINTER WEATHER ADVISORY UNTIL 7 PM PST THIS EVENING FOR THE SAN
     BERNARDINO COUNTY MOUNTAINS.

     RED FLAG WARNING UNTIL 3 PM PST FRIDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS-INCLUDING
     THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
     FOREST.

PZ...GALE WARNING UNTIL 4 AM PST FRIDAY FOR THE COASTAL WATERS FROM
     SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM...
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...PALMER
AVIATION/MARINE...HARRISON
Hazardous weather outlook, Nov 30, 4:00 PM PST, 19 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST WED NOV 30 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-011230-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PST WED NOV 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

HIGH WIND WARNING FROM 10 PM TONIGHT TO 2 PM PST FRIDAY FOR
THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN DIEGO
COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS.

WIND ADVISORY FROM 7 PM TO 10 PM THIS EVENING FOR THE ORANGE
COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN
BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE
COUNTY VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND
FOOTHILLS.

RED FLAG WARNING FROM WEDNESDAY EVENING THROUGH FRIDAY
AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE......SANTA ANA
MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND
NATIONAL FOREST.

WIND ADVISORY FROM 10 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE SAN DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS...SAN
DIEGO COUNTY DESERTS.

WIND ADVISORY FROM 7 PM THIS EVENING TO 2 PM PST FRIDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY.

GALE WARNING FROM 1 AM THURSDAY TO 4 AM FRIDAY FOR ALL SAN DIEGO
COUNTY COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY THROUGH SATURDAY...A COLD STORM SYSTEM WILL CONTINUE TO
BRING STRONG GUSTY NORTHEAST WINDS AND A SLIGHT CHANCE OF SHOWERS.
PRECIPITATION COULD BEGIN THURSDAY MORNING. ANY PRECIPITATION IS
EXPECTED TO BE LIGHT...BUT ISOLATED THUNDERSTORMS WILL BE POSSIBLE.
SNOWFALL MAY ACCUMULATE ABOVE 4000 FEET IN THE MOUNTAINS AND
ADJACENT HIGH DESERT SLOPES BY SATURDAY MORNING...POSSIBLY MAKING
TRAVEL DIFFICULT IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

SS

In the hours before

Local storm report, Dec 1, 5:49 AM PST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
549 AM PST THU DEC 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     SNOW             BIG BEAR CITY           34.27N 116.85W
12/01/2011  E0.0 INCH        SAN BERNARDINO     CA   UNKNOWN

            3 TO 4 INCHES OF SNOW CONTINUING TO FALL.

0300 AM     NON-TSTM WND GST 1 E ONTARIO             34.05N 117.59W
12/01/2011  M55.00 MPH       SAN BERNARDINO     CA   ASOS

            VISIBILITY WAS REDUCED TO 3SM IN BLOWING DUST DUE TO THE
            STRONG WINDS.

0343 AM     NON-TSTM WND DMG SAN BERNARDINO          34.14N 117.29W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            LARGE TREE BRANCH BLOCKING THE ON RAMP TO STATE ROUTE 210
            AT WATERMAN AVE.

0400 AM     NON-TSTM WND GST SAN BERNARDINO          34.14N 117.29W
12/01/2011  M56.00 MPH       SAN BERNARDINO     CA   MESONET

0531 AM     SNOW             11 SE BIG BEAR CITY     34.15N 116.71W
12/01/2011  M31.0 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            31/4 INCHES OF SNOW CONTINUING TO FALL AT ONYX PEAK 8000
            FEET ELEVATION.

&&

PGONSA
Local storm report, Dec 1, 6:33 AM PST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
633 AM PST THU DEC 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 AM     SNOW             BIG BEAR CITY           34.27N 116.85W
12/01/2011  E4.0 INCH        SAN BERNARDINO     CA   UNKNOWN

            SNOW CONTINUING TO FALL.

0300 AM     NON-TSTM WND GST 1 E ONTARIO             34.05N 117.59W
12/01/2011  M55.00 MPH       SAN BERNARDINO     CA   ASOS

            VISIBILITY WAS REDUCED TO 3SM IN BLOWING DUST DUE TO THE
            STRONG WINDS.

0343 AM     NON-TSTM WND DMG SAN BERNARDINO          34.14N 117.29W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            LARGE TREE BRANCH BLOCKING THE ON RAMP TO STATE ROUTE 210
            AT WATERMAN AVE.

0400 AM     NON-TSTM WND GST SAN BERNARDINO          34.14N 117.29W
12/01/2011  M56.00 MPH       SAN BERNARDINO     CA   MESONET

0531 AM     SNOW             11 SE BIG BEAR CITY     34.15N 116.71W
12/01/2011  M3.2 INCH        SAN BERNARDINO     CA   TRAINED SPOTTER

            3.25 INCHES OF SNOW. SNOW CONTINUING TO FALL AT ONYX PEAK
            8000 FEET ELEVATION.

&&

MOEDE
Local storm report, Dec 1, 11:25 AM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1125 AM PST THU DEC 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     NON-TSTM WND DMG 3 NE RANCHO CUCAMONGA   34.15N 117.53W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            SLOW LANE OF HIGHWAY 210 AT DAY CREEK BLVD CLOSED FOR
            APPROXIMATELY ONE HOUR TO UPRIGHT A SEMI TRUCK.

0646 AM     NON-TSTM WND DMG 4 NW SAN BERNARDINO     34.18N 117.34W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            BOX TRUCK ON ITS SIDE IN THE SLOW LANE OF INTERSTATE 15
            NEAR GLEN HELEN PARKWAY.

0446 AM     NON-TSTM WND DMG 3 NW FONTANA            34.13N 117.49W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            BIG RIG OVERTURNED IN THE CENTER DIVIDE OF HIGHWAY 210 AT
            BEECH AVENUE BLOCKING THE HOV LANE. REPORT CITES EXTREME
            WINDS. LANES CLOSED UNTIL 0930 PST WHEN TRUCK WAS
            UPRIGHTED.

0744 AM     NON-TSTM WND DMG 3 ESE CRESTLINE         34.23N 117.25W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER LINES ARE DOWN ACROSS CREST FOREST DRIVE AT SCENIC
            DRIVE NEAR RIMFOREST.

0744 AM     NON-TSTM WND DMG 4 NE SAN BERNARDINO     34.18N 117.24W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER LINES ARE DOWN IN THE LANES OF EDGEMONT DRIVE NEAR
            SAN BERNARDINO. A TREE IS ALSO DOWN.

0626 AM     NON-TSTM WND DMG 1 SE MENTONE            34.05N 117.11W
12/01/2011                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            POWER POLES DOWN ACROSS THE WHOLE STREET ON 3RD AVENUE
            NEAR THE CRAFTON RESERVOIR. CARS WERE DRIVING OVER THE
            LINES UNTIL FIRE AND POLICE ARRIVED TO BLOCK OFF THE
            ROADWAY. ETA FROM EDISON UNKNOWN.

0824 AM     NON-TSTM WND DMG RANCHO CUCAMONGA        34.12N 117.57W
12/01/2011                   SAN BERNARDINO     CA   PUBLIC

            MULTIPLE BIG TREES DOWN BLOCKING ROADWAYS, AS WELL AS
            FENCES DOWN.

&&

TSTALL

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:13 AM PSTWinter Weather AdvisorySGXSan Bernardino14 hr
Dec 1, 1:05 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego18 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.